9 doctors weighed in:

If I take Vyvanse (lisdexamfetamine) will I get a rash?

9 doctors weighed in
Dr. Carla Enriquez
Pediatrics
2 doctors agree

In brief: Very rare

The stimulant class of medication (such as Vyvanse (lisdexamfetamine) or adderall) are rarely associated with skin eruptions, allergic or otherwise.
If you have a rash and are taking vyvanse, (lisdexamfetamine) most likely it isn't caused by the medication. See your prescribing doctor if the rash looks like this one, or continues.

In brief: Very rare

The stimulant class of medication (such as Vyvanse (lisdexamfetamine) or adderall) are rarely associated with skin eruptions, allergic or otherwise.
If you have a rash and are taking vyvanse, (lisdexamfetamine) most likely it isn't caused by the medication. See your prescribing doctor if the rash looks like this one, or continues.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
1 comment
Dr. Glen Elliott
Sometimes, people are allergic to "fillers" that companies use to add bulk to pill or capsule, rather than to the medication itself, but stimulants rarely themselves cause a rash. It if started soon after you began taking Vyvanse, it is possible. See a doctor, who can go over other possiblities and also assess the type of rash.
Dr. Gregory Hines
Family Medicine
2 doctors agree

In brief: Possibly

Skin rashes are a very common adverse reaction, but the risk of it is no reason not to try a medication your doctor thinks can help you.

In brief: Possibly

Skin rashes are a very common adverse reaction, but the risk of it is no reason not to try a medication your doctor thinks can help you.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Dr. William Singer
Pediatrics - Neurology
1 doctor agrees

In brief: Very uncommon

Rash is uncommon.
If you have taken an amphetamine before and had a rash, you might have one on Vyvanse, (lisdexamfetamine) but otherwise not much of a worry.

In brief: Very uncommon

Rash is uncommon.
If you have taken an amphetamine before and had a rash, you might have one on Vyvanse, (lisdexamfetamine) but otherwise not much of a worry.
Dr. William Singer
Dr. William Singer
Thank

In brief: Unusal

Getting a rash with Vyvanse (lisdexamfetamine) is not a common side effect.
You should have your doctor evaluate this rash

In brief: Unusal

Getting a rash with Vyvanse (lisdexamfetamine) is not a common side effect.
You should have your doctor evaluate this rash
Dr. Shontae Buffington
Dr. Shontae Buffington
Thank
Read more answers from doctors